VDC test kit slider
VDC test kit slider
sperti logo 1
Text size A A A
High contrast on off

Information on the latest vitamin D news and research.

Find out more information on deficiency, supplementation, sun exposure, and how vitamin D relates to your health.

Just wondering if any others have tummy troubles when taking vitamin D? I usually end up running to the bathroom frequently after having taken vitamin D. Is there a way to get around it?

Ask the Vitamin D Council

Asked by  Laura on September 14, 2016


  • Laura
     Laura on

    See title

    Answered by  Laura on

  • IAW
     IAW on

    I hope you have a sense of humor! Congratulations you are the first person here to have this complaint.
    Now I looked up the symptoms of an allergy in general and it says “a rash, itchy eyes, a runny nose, trouble breathing, nausea, and diarrhea.” So maybe it is an allergy but with only one symptom? (I have definitely had people with all the classic signs of allergy.)
    Have you ever tried switching brands? The Biotech brand is “free of fillers and dyes”. Maybe that’s the problem.
    I guess you could try spreading out the dosage and see if that helps.
    Last but not least do you take any medications?

    Answered by  IAW on